# SDR DALA2024042204635

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 75,174 hours, 9,962 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 867803
- Part serial: 97
- Condition: Inoperative
- Location: R2 Door
- Part time: 100,118 hours, 10,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2R DOOR IS SHOWING OPEN WHILE CLOSED. CORRECTIVE ACTION: R/R PSCU PER A330 AMM 52-71. (5472510)
